# SDR GUUA91221110809A

- Difficulty date: November 8, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,953 hours, 18,109 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 3037677
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF CRUISE AND DESCENT, SAME DISGUSTING ODOR COMES THROUGH EYEBALL VENTS.  REPLACED RT ENGINE HIGH PRESSURE FUEL LINE.
